Parabolic systems of pseudodifferential equations of variable order
Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_2_a9,
author = {Nguyen Minh Chuong},
title = {Parabolic systems of pseudodifferential equations of variable order},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1982},
volume = {264},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a9/}
}
Nguyen Minh Chuong. Parabolic systems of pseudodifferential equations of variable order. Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a9/